MedElevator Войти в исследования
← Поиск публикаций
Journal of neuro-ophthalmology : the official journal of the North American Neuro-Ophthalmology Society · 2015

Positive Apraclonidine Test in Horner Syndrome Caused by Thalamic Hemorrhage.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kauh Courtney Y, Bursztyn Lulu L C D

Аннотация

Reversal of anisocoria following instillation of apraclonidine 0.5% has been reported in Horner syndrome caused by lesions of the central and peripheral nervous system. The shortest documented latency between symptom onset and a positive apraclonidine test is 36 hours, occurring in a patient with a pontomedullary infarct. We present the case of a 69-year-old man with Horner syndrome due to thalamic hemorrhage in whom apraclonidine testing demonstrated reversal of anisocoria 4 days after symptom onset. This is the first reported case of a positive apraclonidine test in a Horner syndrome caused by a lesion at this site. It suggests that apraclonidine testing is useful in confirming the diagnosis within days of onset even in a lesion located at the most proximal portion of the oculosympathetic pathway.

Предметные рубрики MeSH